The Diltiazem Itch?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion



Re: The Diltiazem Itch?

Postby jr2 » 15 Nov 2012, 14:48

Hi Ficelle,
I had the same trouble with Diltiazem. My doctor actually saw blistering down there in addition to my fissures...OUCH!!
My doctor switched me to 0.2% nifedipine, which is in the same class of medications as Diltiazem, and I've been fine since. Oh, and make sure the compounding pharmacist is using something very plain and gentle as the carrier for the medicine. Mine uses a gel that has no aggravating ingredients in it.
Good luck! Don't let the itch go on too long. If you do have an allergy, trust me, you don't want blistering going on!
Image
jr2
Moderator
 
Posts: 1038
Topics: 15
Joined: 13 Mar 2012, 17:00
Has thanked: 0 time
Been thanked: 38 times
Gender: None specified

Re: The Diltiazem Itch?

Postby Lauren12 » 15 Nov 2012, 15:08

I developed an allergy to Diltiazem after five months of use. I had a rash and itching. Of course, I had to stop using it and the CRS gave me instructions and a steroid cream (if I remember) to get rid of the rash.
He didn't try me with any further creams to treat the fissure. I went on to have Botox after that (two procedures at six monthly intervals) and when that didn't really work, I had the LIS operation, which cured me and no problems since.
As I had an allergic reaction in that area however, I still wear pure cotton underwear, wash underwear in non-biological washing powder with no fabric softener, and when cleaning the area after bowel movements, I use only a jet of water from the shower - no soaps, creams or any other chemicals.
Lauren12
Proctosphincteranalogist
 
Posts: 145
Joined: 20 Sep 2012, 16:00
Location: London, UK
Has thanked: 0 time
Been thanked: 11 times
Gender: None specified

Re: The Diltiazem Itch?

Postby ohant » 04 Dec 2012, 15:48

Just caught the post above re nifedipine-does anyone know the brand name on the nhs in the uk? My doc is struggling to prescribe this as is unsure of the name... Thanks
ohant
Fibre Addict
 
Posts: 6
Topics: 1
Joined: 20 Jul 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: The Diltiazem Itch?

Postby coconut » 24 Feb 2013, 20:49

I think I may be Diltiazem's most recent itch victim. Fortunately for me, a prescription of Nifedipen is already waiting for me at the pharmacy. My a$$hole doctor (who really is unpleasant, but knows knows how to take care a sphincter) ordered it for me for "when the diltaizem becomes a problem."
The weird thing is, that there is no irritation down in/near the rectum. But my butt cheaks have a pimple-looking rash. It extends up to my labia. They quickly became raw when I scratched a bit in the bath tonight.
Any opinions on wether this is simply a rash from the cream or should I be looking for other causes?
I did spend some time in a private hot-tube last night, and I have been using honey. I've been careful not to let the Dil. cream spread outside of the rectum, but I will admit that recently, I've been a bit less paranoid about doing so than I was when I first used the stuff.
coconut
Proctosphincteranalogist
 
Posts: 368
Topics: 12
Joined: 29 Jan 2013, 17:00
Location: Northeast USA
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: The Diltiazem Itch?

Postby 3length20characters » 28 Oct 2017, 07:25

Came here after searching for diltigesic rashes..

I'm not sure anyone follows this thread, but I'll post nevertheless..
I'm from India and a year and a half ago a doc diagnosed me with second degree piles. Told me that surgery was the only option. I didn't want surgery and started taking ayurveda medicines. Along with a minimal nonveg usage. Almost totally avoiding chicken. A year passed and I did gain relief from bloody stools and constipation but constipation would return once I stopped using those medicines. There was a laxative prescribed which was ayurvedic - called trivelleham. The doctor's words meant I had to wean myself from using trivelleham too much... After a while I decided to consult a non ayurvedic doc (allopathic).. And he examined and told me that it was not piles but fissure in ano. The doctor's words were a bit disheartening when he said that there was no real treatment for this but a proper diet with fiber plus lots of water. He also prescribed diltigesic cream and told me that the fissure was at the back of my anus so I had to apply it in that direction..I was not using the ayurvedic ointment in that manner...
So.. What am I talking about?.. Did it cure or not?.. It felt like it was getting cured initially. I could slide in my finger to a deep extent and feel the wound and apply it.. Slowly started getting these rashes around.. I became a bit lax about my diet and consumed some chicken a week ago..I was feeling a bit constipated earlier too..I think the chicken worsened it and bamm! Bloody stools and swelling was back..painnnnnn was back..I couldn't reach inside with my finger again so I have turned to ayurveda again to see if I can get back on a strict diet and then things right..

But I think letting the fissure to heal needs the diet that we maintain needs to aid healing.. Avoid non vegetarian food.. Spice and oily deep fried food.. Atleast till you see signs of healing.. And I think it might take a while more..
3length20characters
Newbie
 
Posts: 1
Joined: 28 Oct 2017, 06:55
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: Bing [Bot] and 0 guests